# SDR CA140725001

- Difficulty date: July 24, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 7,554 hours
- Engine: Cfmint CFM567B27E
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gearbox
- Part number: 6400465090
- Condition: Making Metal
- Location: Accessory
- Part time: 5,695 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) OIL FILTER BYPASS LIGHT ILLUMINATED SHORTLY AFTER TAKEOFF.  CREW FOLLOWED FLIGHT OPS MANUAL PROCEDURES, LIGHT WOULD NOT EXTINGUISH AND ENGINE WAS SUBSEQUENTLY SHUTDOWN.  ACFT DIVERTED FOR MAINTENANCE ACTION. FIM 79-05, TASK 817 ACCOMPLISHED. DETERMINATION WAS MADE THAT THIS WAS NOT AN INDICATION FAULT.  MCD SAMPLE WAS COLLECTED, SCAVENGE FILTER ALSO REMOVED AND SENT TO LABORATORY FOR ANALYSIS. ANALYSIS DETERMINED, THE PARTICLES FOUND TO BE PRIMARILY ALUMINUM.  THE ENGINE WAS REPLACED SINCE AMM 79-00-00-240-001-F00 INSTRUCTS TO DO SO WHEN ALUMINUM PARTICLES ARE FOUND ON THE AGB/TGB MCD THAT CANNOT BE ATTRIBUTED TO THE ELECTRONIC ENGINE CONTROL ALTERNATOR.
